MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC KIT: 1L 4.5 FR X 55 CM VPS; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PICC KIT: 1L 4.5 FR X 55 CM VPS; INTRODUCER, CATHETER
Model Number IPN911881
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: upon opening the kit, the nurse found a double lumen picc included instead of a single lumen picc.Another kit had to be opened.The issue was found prior to use on patient.No patient involvement.
 
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of an incorrect catheter was confirmed by visual inspection of the customer supplied photo.The customer provided one photo for analysis and the complaint of an incorrect catheter was able to be confirmed by the photo.A 2-l catheter is shown over a 1-l catheter lidstock.A complete visual inspection could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "read all package insert warnings, precautions and instructions prior to use.Failure to do so may result in severe patient injury or death." a device history record review was performed, and no relevant findings were identified.Based on the available information and the customer photo, packaging likely caused or contributed to this event.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PICC KIT: 1L 4.5 FR X 55 CM VPS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17107668
Report Number9680794-2023-00398
Device Sequence Number2834062
Product Code DYB
UDI-Device Identifier10801902134988
UDI-Public10801902134988
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberIPN911881
Device Catalogue NumberASK-45541-VFH
Device Lot Number13F22M0093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown